MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB2680-E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/25/2016
Type of Reportable Event Serious Injury
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Upon deployment of the aortic body stent graft, the contralateral leg of the aorticy body graft appeared compressed in the presence of significant infrarenal aortic angulation and narrowing.The physician experienced difficulties to cannulating the contralateral leg of the aortic body stent graft.The patent was converted to aorta-uni iliac with a fem-fem bypass.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5902778
Report Number3008011247-2016-00096
Device Sequence Number18936887
Product Code MIH
UDI-Device IdentifierM701TVAB2680E1
UDI-Public+M701TVAB2680E1/$$3160904FS080113081
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/04/2016
Device Model NumberTV-AB2680-E
Device Catalogue NumberTV-AB2680-E
Device Lot NumberFS080113-08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2016
Initial Report FDA Received Date08/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR